MAUDE Adverse Event Report: . FEMORAL STEM 12/14 NECK TAPER; PROSTHESIS HIP

. FEMORAL STEM 12/14 NECK TAPER; PROSTHESIS HIP
Catalog Number 00811400310
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product has been retained by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical devices: item # 00877503602/ bioloxâ® delta, ceramic femoral head/ lot # 2830674; item# 00630505036/ liner / lot # 63092132; item # unknown / unknown cup/lot # unknown.Report source: (b)(6).
 
Event or Problem Description
It was reported that a patient underwent hip revision surgery approximately four years post implantation due to peri-prosthetic fracture and femoral loosening.The stem, head and liner were revised.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL STEM 12/14 NECK TAPER
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11230601
Report Number0002648920-2021-00015
Device Sequence Number19734729
Product Code JDI
UDI-Device Identifier00889024145825
UDI-Public(01)00889024145825(17)250831(10)63145223
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number00811400310
Device Lot Number63145223
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;